# SDR UALA2010070602405

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,791 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 7010106
- Part serial: 171
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED VALVE OFF LIGHT ON WITH POWER AT IDLE IN DESCENT.   RESET PER CHECKLIST OK.  REPLACED LT ENG N2 SPEED CARD.  RAN ENG ALL PRESSURES AND INDICATIONS NORMAL.
